Last Updated on February 18, 2022
DRAP’s issues safety updates and alerts related to the therapeutic goods in order to ensure that healthcare professionals and other stakeholders have timely access to the relevant information on safety, quality and efficacy issues or benefit/risk evaluations of the drugs, vaccines and medical devices. Such information updates are issues time to time from the DRAP, and mainly includes the new scientific and regulatory information updates in line with the principles of reliance on the information generated by the reference regulatory authorities on the safety and efficacy of therapeutic goods.
Therapeutic products requires continuous monitoring to evaluate the benefits-risk ratio throughout the lifecycle, to mitigate and minimize any known or suspected risks associated with them. This section includes information updates primarily for healthcare professionals (physicians, pharmacists, nurses, etc) and other stakeholders to provides an insight on the benefit / risk assessment of the products including the information on how to identify and mitigate the risks, and possible actions which can be taken by the healthcare professionals. These communications are aimed at assisting healthcare professionals and consumers to make informed decisions about their use of therapeutic goods..
The following section provides the list of product safety updates issued.
|Issued On||Alert Titles|
|September 10, 2021||Risk of Serious Heart Related Events, Cancer, Blood Clots, and Death With Tofacitinib||View|
|June 04, 2020||Safety Alert of Falsified and Contaminated Defibrotide Identified in WHO Regions||View|
|May 06, 2020||Safety Alert of Detection of NDMA in Ranitidine Containing Medicines||View|
|April 15, 2020||Safety Alert of Falsified Chloroquine Products Circulating in the WHO Region of Africa||View|
|April 14, 2020||Safety Alert of Falsified Medical Products, including In Vitro Diagnostics, that claim to Prevent, Detect, Treat or Cure COVID-19||View|
|April 06, 2020||Safety Alerts - Serious Mental Health Side Effects with Asthma and Allergic Drugs Montelukast||View|
|March 13, 2020||Safety Alerts of Falsified Anti-malarial in West and Central Africa Displaying an Outdated WHO Essential Drugs Programme Logo||View|
|February 11, 2020||Safety Alert - Quality Defect in LPV Vaccine Imported from India||View|
|November 06, 2019||Alert of Falsified Amoxicillin + Clavulanic Acid Products Circulating In Haiti||View|
|October 18, 2019||Alert of Falsified Quinine Bisulphate: Circulating In Uganda And Quinine Sulphate Circulating In Central African Republic And Chad||View|
|October 17, 2019||Safety Alert Of Risk Of Serious Cardiac Adverse Events Associated With Domperidone In Children Under 12 Years Of Age||View|
|October 02, 2019||Detection Of NDMA In Ranitidine Medicines||View|